| Model Number |
515306 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd phaseal¿ infusion adapter c100 had flow issues with the bortezomib during the infusion.This occurred with 3 infusion adapters.This complaint was created to capture the 1st of 2 related incidents.The following information was provided by the initial reporter: "the hospital site has reported an issue with the phaseal product using the pharmascience brand of bortezomib 3.5 mg powder.The oncology team added a phaseal adaptor and tried to add liquid, which would not push in.Next, they tried a second vial and added phaseal, but no liquid would push in, and the rubber ripped out of the third vial.Healthpro note: the hospital site has indicated that the phaseal adaptor works fine on all other brands of bortezomib.This product concern is only reported for the pms brand of bortezomib 3.5 mg powder.".
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.D.4.Medical device expiration date: unknown.H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.H.4.Device manufacture date: unknown.
Additional Manufacturer Narrative
B.3.Date of event: 06-jan-2023.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary no samples or photos received for investigation.The lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.Fragmentation testing is performed during manufacturing to evaluate any particulates generated after ten activations.Based on the quality team's investigation, we are not able to identify a root cause related to our manufacturing process at this time.
Event or Problem Description